Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 219, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 22, 2016, 7:15 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 7:15 PM MDT (01:15 UTC)
- Expired
- Jul 22, 2016, 8:00 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Deuel County, NE, Garden County, NE
The radar
The North Platte radar (KLNX), 160 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:38 PM MDT | TSTM WND GST 60 | 11 Wnw Lewellen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5536 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted.
149
WUUS53 KLBF 230115
SVRLBF
NEC049-069-230200-
/O.NEW.KLBF.SV.W.0219.160723T0115Z-160723T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM MDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 800 PM MDT
* AT 715 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF OSHKOSH...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LEWELLEN...WINDLASS HILL...
INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AND ASH HOLLOW STATE
HISTORICAL PARK.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4112 10208 4128 10258 4144 10255 4146 10208
TIME...MOT...LOC 0115Z 279DEG 26KT 4137 10247
HAIL...1.00IN
WIND...60MPH
$$
CDC2 follow-up statements
682
WWUS53 KLBF 230142
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM MDT FRI JUL 22 2016
NEC049-069-230200-
/O.CON.KLBF.SV.W.0219.000000T0000Z-160723T0200Z/
GARDEN NE-DEUEL NE-
742 PM MDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN GARDEN AND NORTHEASTERN DEUEL COUNTIES...
AT 742 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LEWELLEN...OR 8 MILES SOUTHEAST OF OSHKOSH...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEWELLEN...WINDLASS HILL...
INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AND ASH HOLLOW STATE
HISTORICAL PARK.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4112 10208 4122 10237 4145 10232 4146 10208
TIME...MOT...LOC 0142Z 280DEG 25KT 4130 10227
HAIL...1.00IN
WIND...60MPH
$$
CDC924
WWUS53 KLBF 230159
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT FRI JUL 22 2016
NEC049-069-230209-
/O.EXP.KLBF.SV.W.0219.000000T0000Z-160723T0200Z/
GARDEN NE-DEUEL NE-
759 PM MDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARDEN AND
NORTHEASTERN DEUEL COUNTIES WILL EXPIRE AT 800 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4112 10208 4122 10237 4145 10232 4146 10208
TIME...MOT...LOC 0154Z 279DEG 26KT 4130 10227
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:27 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 22, 5:27 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 627 PM CDT FRI JUL 22 2016 .SYNOPSIS... Issued at 344 PM CDT Fri Jul 22 2016 This morning's H5 analysis had high pressure centered over the Oklahoma panhandle. This feature extended west to off the California coast and east into western Alabama. On the periphery of this feature, shortwaves were located over northwestern Kansas, northern Utah, western Nevada and Baja California. North of the high, ridging extended north into the Dakotas. West of this ridge, a trough of low pressure was located over western Washington and extended south into northern California. A 50+ kt jet streak was south of the shortwave and extended from northern California into western Montana. At the surface, a stationary front was anchored over southern and western South Dakota with a surface trough extending south from this feature, a trough of low pressure extended from southeastern South Dakota into eastern Nebraska and central Kansas. Very moist air was present across western and north central Nebraska this afternoon with dew points in the mid to upper 70s. The exception was over portions of the sandhills and the eastern panhandle, where dew points were in the upper 50s to 60s. Readings as of 3 PM CDT ranged from 92 at Broken Bow to 98 at Imperial. && .SHORT TERM...(This evening through Saturday) Issued at 344 PM CDT Fri Jul 22 2016 A weak surface front combined with an upper level disturbance will bring isolated to scattered thunderstorms to the area tonight. The best chance will be generally along and south of an O'Neill to Thedford to Ogallala line, which is closer to the stalled front across southwest and south central Nebraska. Overall shear is quite weak again today within subtropical plume around upper level high pressure centered to our south, but surface based cape is very strong. Expecting that a few storms could produce gusty winds and brief heavy rain, but hail is a minimal threat due to such warm air aloft and weak shear. A shortwave disturbance will move across southern Canada and the northern plains Saturday, which will drive a cold front south across the area. Ahead of the front expect another hot and humid day, and have extended the heat warning and advisory ahead of the front from roughly Ainsworth to Grant and areas to the southeast. There is a slight chance for thunderstorm development later Saturday afternoon along the front from the O'Neill area southwest through Broken Bow and McCook. .LONG TERM...(Saturday night through Friday) Issued at 344 PM CDT Fri Jul 22 2016 n the mid range, the main forecast challenge is precipitation chances Saturday night/Sunday. For Saturday night, a cold front will pass through the far eastern portions of the cwa and is expected to clear the forecast area by mid evening. Thunderstorms will be possible INVOF of the front in the east and far southeastern forecast area through mid evening. This activity will shift quickly east and south overnight as the front stalls off to the south of the forecast area. The next threat for precipitation will arrive on Sunday north of the frontal boundary. Both the NAM and GFS solutions develop a nice area of lift along the H7 front Sunday. This feature is anchored across the central forecast area. Have introduced some low pops across the forecast area-from the sandhills south, for Sunday. Have kept pops fairly low as qpf's will be light given the drier layer below 10000 ft agl. Precipitation chances will shift south into the southern cwa for Sunday night as a shortwave trough lifts over the stalled out frontal boundary. ATTM the bulk of pcpn should be INVOF of the front, so have opted for only slight chance pops in the forecast area Sunday night. On Monday, we will see mainly dry conds as the surface front is forced further south into central Kansas. By late afternoon/evening the front will begin to lift north over eastern Colorado as southerly winds develop on the back side of exiting high pressure. Isolated thunderstorms will be possible in some western areas late Monday into Monday night in the vicinity of theta e axis. Upper level high pressure will continue to drift west into the swrn CONUS next week. Westerly flow aloft will become more northwesterly toward the middle of next week. This will result in a more active pattern with seasonal highs in the 80s. There will be a threat for thunderstorms each day particularly in the late afternoon and evening hours. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 627 PM CDT Fri Jul 22 2016 Radar trends and upper level wind fields suggest the thunderstorm complex across Western Nebraska will move slowly east-northeast tonight. Storm coverage is very uncertain given than the model are showing poor skill. The forecast uses an extrapolation of the ongoing radar coverage. && .LBF Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT /6 PM MDT/ Saturday for NEZ058-069- 070. Excessive Heat Warning until 7 PM CDT Saturday for NEZ006>010- 026>029-037-038-059-071. Excessive Heat Warning until 7 PM CDT /6 PM MDT/ this evening for NEZ005-024-025-036-094. Heat Advisory until 6 PM MDT this evening for NEZ004-022-023-035- 056-057. && SYNOPSIS...Buttler SHORT TERM...Taylor LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Jul 22, 3:00 PM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT FRI JUL 22 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-232100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 400 PM CDT FRI JUL 22 2016 /300 PM MDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS BEING THE MAIN THREAT. HEAT INDEX VALUES OVER 105 DEGREES CAN BE EXPECTED EARLY THIS EVENING ALONG AND EAST OF AN AINSWORTH TO NORTH PLATTE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. IT WILL BE HOT ONCE AGAIN SATURDAY AHEAD OF A COLD FRONT. HEAT INDEX VALUES WILL ONCE AGAIN TOP 105 DEGREES IN PLACES ALONG AND EAST OF AN AINSWORTH TO NORTH PLATTE LINE. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONT FROM O'NEILL TO MCCOOK AND AREAS TO THE EAST. CHANCES FOR THUNDERSTORMS RETURN TO THE REGION MUCH OF NEXT WEEK. LATER FORECASTS WILL REFINE THE POTENTIAL FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jul 22, 3:58 PM MDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM MDT FRI JUL 22 2016
NEZ022-222300-
GARDEN NE-
358 PM MDT FRI JUL 22 2016
...SPECIAL WEATHER STATEMENT...
AT 358 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF CRESCENT LAKE NWR...OR 22 MILES SOUTHEAST OF
ALLIANCE...MOVING NORTH AT 15 MPH.
1 TO 2 INCHES OF RAINFALL...HALF INCH HAIL AND WINDS IN EXCESS OF 30
MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...TRALNOR LAKE...MUMPER...
HERMAN LAKE AND MILES LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4201 10267 4201 10249 4200 10245 4173 10238
4170 10264 4174 10264 4175 10266
TIME...MOT...LOC 2158Z 172DEG 15KT 4182 10263
CDCSpecial weather statement, Jul 22, 4:28 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 PM MDT FRI JUL 22 2016
NEZ004-022-222330-
GARDEN NE-SHERIDAN NE-
428 PM MDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN AND
NORTHWESTERN GARDEN COUNTIES UNTIL 530 PM MDT...
AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF ELLSWORTH...OR 22 MILES EAST OF ALLIANCE...MOVING
NORTHEAST AT 25 MPH.
2 INCHES OF RAINFALL IN ONE HOUR...DIME SIZE HAIL AND WIND GUSTS UP
TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...TRALNOR LAKE...WATSON LAKE...HERMAN LAKE...ARGO HILL...
WOLF HILL...KENNEDY LAKE...SNOW LAKE...PATTERSON LAKE...
KRAUSE LAKE...LAKESIDE...DIAMOND LAKE AND WICKSON LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 250 BETWEEN MILE MARKERS 1 AND 25.
HIGHWAY 2 BETWEEN MILE MARKERS 101 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4243 10267 4234 10205 4185 10235 4185 10257
4189 10257 4190 10259
TIME...MOT...LOC 2227Z 219DEG 23KT 4203 10245
CDCSpecial weather statement, Jul 22, 5:41 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 541 PM MDT FRI JUL 22 2016 NEZ069-230030- CHASE NE- 541 PM MDT FRI JUL 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES...CHASE AND SOUTHWESTERN PERKINS COUNTIES UNTIL 630 PM MDT... AT 541 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF LAMAR TO NEAR ENDERS...AND MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... IMPERIAL...WAUNETA...LAMAR...CHAMPION... ENDERS RESERVOIR STATE RECREATION AREA...ENDERS...CHASE... CHURCH GROVE CAMPGROUND...CRETE...CENTER DAM CAMPGROUND... WANAMAKER STATE WILDFIRE MANAGEMENT AREA AND AREA A CAMPGROUND. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4070 10204 4069 10136 4036 10134 4035 10204 TIME...MOT...LOC 2341Z 199DEG 19KT 4045 10194 4046 10147 CDC
Special weather statement, Jul 22, 6:08 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM MDT FRI JUL 22 2016
NEZ022-230100-
GARDEN NE-
608 PM MDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
700 PM MDT...
AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF CRESCENT LAKE NWR...OR 23 MILES NORTHWEST OF OSHKOSH...
MOVING EAST AT 25 MPH.
1 TO 2 INCHES OF RAINFALL...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50
MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...TRALNOR LAKE...DEER LAKE...MUMPER AND RICHARDSON
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4195 10259 4174 10222 4161 10249 4161 10264
4174 10264 4175 10267 4177 10268 4183 10268
TIME...MOT...LOC 0008Z 253DEG 22KT 4170 10258
CDCSpecial weather statement, Jul 22, 6:32 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM MDT FRI JUL 22 2016
NEZ022-230115-
GARDEN NE-
632 PM MDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARDEN COUNTY UNTIL
715 PM MDT...
AT 632 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OSHKOSH...MOVING NORTH AT 15 MPH.
1 INCH OF RAINFALL...DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OSHKOSH...DOGTOWN FLATS...BLUEWATER BATTLEFIELD STATE HISTORICAL PARK
AND SUGAR LOAF HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4164 10230 4141 10207 4139 10208 4136 10236
4149 10250
TIME...MOT...LOC 0032Z 193DEG 15KT 4142 10235
CDCSpecial weather statement, Jul 22, 7:11 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 711 PM MDT FRI JUL 22 2016 NEZ057-058-230200- KEITH NE-PERKINS NE- 711 PM MDT FRI JUL 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH AND NORTH CENTRAL PERKINS COUNTIES UNTIL 800 PM MDT... AT 710 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRULE...OR 9 MILES SOUTHWEST OF OGALLALA...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OGALLALA...BRULE...KINGSLEY DAM...LEMOYNE AND LAKE VIEW CAMPGROUND. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 78 AND 103. HIGHWAY 92 BETWEEN MILE MARKERS 127 AND 138. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 129. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4094 10175 4098 10198 4132 10191 4128 10157 TIME...MOT...LOC 0110Z 193DEG 21KT 4104 10184 CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:08 PM MDT | Special Weather Statement | LBF | Garden | 52 min |
| Jul 22, 6:32 PM MDT | Special Weather Statement | LBF | Garden | 43 min |
| Jul 22, 6:55 PM MDT | Flash Flood Warning | LBF | Garden | 3 hr |
| Jul 22, 7:11 PM MDT | Special Weather Statement | LBF | Keith | 49 min |
| Jul 22, 7:23 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 37 min |
| Jul 22, 7:45 PM MDT | Tornado Warning | LBF | Arthur | 45 min |
| Jul 22, 8:10 PM MDT | Special Weather Statement | LBF | Keith | 50 min |
| Jul 22, 8:18 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 42 min |
| Jul 22, 8:20 PM MDT | Tornado Warning | LBF | Arthur, Keith | 25 min |
| Jul 22, 8:54 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 39 min |
| Jul 22, 9:19 PM MDT | Special Weather Statement | LBF | Arthur, Chase, Deuel, Keith, McPherson, Perkins | 56 min |
| Jul 22, 9:43 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 47 min |
| Jul 22, 10:10 PM MDT | Special Weather Statement | LBF | Arthur, Chase, Hayes, Keith, Lincoln, Logan and 3 more | 65 min |
| Jul 22, 10:26 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 49 min |
| Jul 22, 11:11 PM MDT | Special Weather Statement | LBF | Chase, Custer, Frontier, Hayes, Lincoln, Logan and 1 more | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.